Asymptotic independence of multiple Wiener-Ito integrals and the resulting limit laws (with Ivan Nourdin), Annals of Probability 42 (2014), 497--526.
On the uniform convergence of random series in Skorohod space and representations of cadlag infinitely divisible processes (with Andreas Basse-O'Connor), Annals of Probability 41 (2013), 4317--4341.
On Levy's Equivalence Theorem in the Skorohod space (with Andreas Basse-O'Connor), High Dimensional Probability VI: the Banff volume, Eds. C. Houdre, D. Mason, J. Rosinski, J. Wellner, Progress in Probability 66, Birkhauser 2013, 219--225.
Characterization of the finite variation property for a class of stationary increment infinitely divisible processes (with Andreas Basse-O'Connor), Stochastic Processes and Their Applications 123 (2013), 1871--1890.
Large deviations for local times and intersection local times of fractional Brownian motions and Riemann--Liouville processes (with Xia Chen, Wenbo V. Li, and Qi-Man Shao), Annals of Probability 39 (2011), 729--778.
Generalized tempered stable processes (with Jennifer L. Sinclair), In Stability in Probability, Ed. J.K. Misiewicz, Banach Center Publ. 90 (2010), 153--170.
Modeling and simulation with operator scaling (with Serge Cohen and Mark M. Meerschaert), Stochastic Processes and Their Applications 120 (2010), 2390--2411.Inverse problems for regular variation of linear filters, a cancellation property for sigma-finite measures, and identification of stable laws (with Martin Jacobsen, Thomas Mikosch, and Gennady Samorodnitsky), Annals of Applied Probability 19 (2009), 210--242.
General Upsilon-transformations(with Ole Barndorff-Nielsen and Steen Thorbjornsen), ALEA - Latin American Journal of Probability and Mathematical Statistics 4 (2008), 131--165.
Simulation of Levy processes, In Encyclopedia of Statistics in Quality and Reliability: Computationally Intensive Methods and Simulation, Encyclopedia of Statistics in Quality and Reliability: Computationally Intensive Methods and Simulation, Wiley 2008.
On the marginal effects of variables in the log-transformed sample selection models(with Steven T. Yen), Economics Letters 100 (2008), 4--8.
A Subclass of Type G-Selfdecomposable Distributions on Rd (with T. Aoyama and M. Maejima), Journal of Theoretical Probability 21 (2008), 14--34.
Tempering stable processes, Stochastic Processes and Their Applications 117 (2007), 677--707.
Gaussian approximation of multivariate Levy processes with applications to simulation of tempered stable processes (with Serge Cohen), Bernoulli 13 (2007), 195--210.
Representation of infinitely divisible distributions on cones (with Victor Perez-Abreu), Journal of Theoretical Probability 20 (2007), 535--544.
Minimal integral representations of stable processes, Probability and Mathematical Statistics 26 (2006), 121--142.
Asymptotic bounds for infinitely divisible sequences (with Stanislaw Kwapien), Stochastic Processes and Their Applications 116 (2006), 1622--1635.
Professor Kazimierz Urbanik (with Z.J. Jurek and W.A. Woyczynski), Bernoulli News 13(1), (2006).
Two results on continuity and boundness of stochastic convolutions (with M.B. Marcus and S. Kwapien), Annales de l'Institut Henri Poincare 42 (2006), 553--566.
Kazimierz Urbanik (1930--2005) (with Z.J. Jurek and W.A. Woyczynski), Probability and Mathematical Statistics 25 (2005), 1--22.
Continuity and boundedness of infinitely divisible processes: a Poisson point process approach (with Michael B. Marcus), Journal of Theoretical Probability 18 (2005), 109--160.
Sample Holder continuity of stochastic processes and majorizing measures (with Stanislaw Kwapien), In Seminar on Stochastic Analysis, Random Fields and Applications IV. R. Dalang, M. Dozzi, F. Russo, Eds., Progress in Probability 58 (2004), Birkhauser, Boston.
Sufficient conditions for boundedness of moving average processes (with Michael B. Marcus), In Stochastic Inequalities and Applications. E. Gine, C. Houdre, D. Nualart, Eds., Progress in Probability 56 (2003), Birkhauser, Boston.
Group Self--Similar Stable Processes in Rd (with S. Kolodynski), Journal of Theoretical Probability, 16 (2003), 855--876.
On the radonification of cylindrical semimartingales by a single Hilbert-Schmidt operator (with A. Jakubowski, S. Kwapien and P.R. de Fitte), Infin. Dimens. Anal. Quantum Probab. Relat. Top. 5 (2002), 429-440.
Type G distributions on R^d (with M. Maejima), Journal of Theoretical
Probability, 15 (2002), 323-341.
Kazimierz Urbanik and his research (with Z.J. Jurek and W.A. Woyczynski), Festschrift in honor of K. Urbanik, Demonstratio Mathematica 34 (2001), 219-239.
The class of type G distributions on R^d and related subclasses of infinitely
divisible distributions (with M. Maejima), Festschrift in honor of K.
Urbanik, Demonstratio Mathematica 34 (2001), 251-266.
Approximations of small jumps of Levy processes with a view towards
simulation (with S. Asmussen), Journal of Applied Probability 38
Decomposition of stationary alpha-stable random fields, Annals of Probability 28 (2001), 1797-1813.
L^1 norm of infinitely divisible random vectors and certain stochastic
integrals (with M.B. Marcus), Electronic Communications in Probability
6 (2001), 15--29.
Series representations of Levy processes from the perspective of point processes. In Levy Processes - Theory and
Applications. O.E. Barndorff-Nielsen, T. Mikosch and S.I. Resnick, Eds., Birkhauser,
Boston (2001), 401--415.
Strong exponential integrability of martingales with increments bounded by a sequence of numbers, High Dimensional Probability II, Eds.: E. Gine, D. M. Mason, and J. A. Wellner, Progress in Probability, Birkhauser, Boston (2000), 198 -210.
Local dependencies in random fields via a Bonferroni-type inequality, Advances in Stochastic Inequalities, Eds.: T. Hill and C. Houdre, Contemporary Mathematics 234 (1999) 85-95 (with A. Jakubowski).
Product Formula, Tails and Independence of Multiple Stable Integrals, Advances in Stochastic Inequalities, Eds.: T. Hill and C. Houdre, ContemporaryMathematics 234 (1999), 169-194 (with G. Samorodnitsky).
Spectral representation and structure of stable Self-Similar processes, Stochastic Processes and Related Topics. In Memory of Stamatis Cambanis 1943--1995. Eds.: I. Karatzas, B. S. Rajput, M. S. Taqqu. Birkhauser, Boston (1998), 1-14 (with K. Burnecki and A. Weron).
Structure of stationary stable processes, A Practical Guide to Heavy Tails: statistical techniques for analysingheavy tailed distributions. Eds.: R. Adler, R. Feldman, M. S. Taqqu. Birkhauser, Boston (1998), 461-472.
The equivalence of ergodicity and weak mixing for infinitely divisible processes, J. Theor. Probab.10 (1997), 73-86 (with T. Zak).
Classes of Mixing Stable Processes, Bernoulli 2 (1996), 365-377 (with G. Samorodnitsky).
Simple conditions for mixing of infinitely divisible processes, Stochastic Processes Appl. 61 (1996), 277-288 (with T. Zak).
Symmetrization and concentration inequalities for multilinear forms with applications to zero one laws for Levy chaos, Annals of Probability 24 (1996), 422-437 (with G. Samorodnitsky).
On the structure of stationary stable processes, Annals of Probability 23 (1995), 1163-1187.
Remarks on Strong Exponential integrability of vector valued random series and triangular arrays, Annals of Probability 23 (1995), 464-473.
Uniqueness of the spectral representation of skewed stable processes and stationarity, In Stochastic Analysis on infinite dimensional spaces, H. Kunita and H.-H. Kuo, Eds., Longman (1994), 264-273.
On Uniqueness of the Spectral Representation of Stable Processes , J. Theor. Probab. 7 (1994), 615-634.
Exact behavior of Gaussian measures of translated balls in Hilbert spaces , J. Multivar. Analysis 50 (1994), 1-16 (with W. Linde).
Zero-one laws for multiple stochastic integrals,In Chaos Expansions, Multiple Wiener Ito Integrals and Their Applications, C. Houdre and V. Perez-Abreu, Eds., CRC Press, (1994), 233-259 (with G. Samorodnitsky).
Stable generalized moving averages, Probab. Th. Rel. Fields 97 (1993), 543-558 (with S. Cambanis, V. Mandrekar, and D. Surgailis).
Zero-one laws for multilinear forms in Gaussian and other infinitely divisible random variables, J. Multivar. Analysis 46 (1993), 61-82 (with G. Samorodnitsky and M. Taqqu).
Distributions of subadditive functionals of sample paths of infinitely divisible processes, Annals of Probability 21 (1993), 996-1014 (with G. Samorodnitsky).
Sample path properties of stochastic processes represented as multiple stochastic integrals, J. Multivar. Analysis 37 (1991), 115-134 (with G. Samorodnitsky and M. Taqqu).
On a class of infinitely divisible processes represented as mixtures of Gaussian processes, In Stable Processes and Related Topics, Progress in Probability 25 Birkhauser (1991), 27-41.
An application of series representations for zero-one laws for infinitely divisible random vectors, In Probability in Banach Spaces 7, Progress in Probability 21 Birkhauser (1990), 189-199.
On the oscillation of infinitely divisible processes, Stochastic Proc. Appl. 35 (1990), 87-97 (with S. Cambanis, and J.P. Nolan).
On series representations of infinitely divisible random vectors , Annals of Probability 18 (1990), 405-430.
Complements on decoupling inequalities for multilinear functions in stable random vectors, Probab. Math. Statist. 11 (1990), 1-17 (with B.S. Rajput).
On path properties of certain infinitely divisible processes, Stochastic Proc. Appl. 33 (1989), 73-87.
Spectral representations of infinitely divisible processes, Probab. Th. Rel. Fields 82(1989), 451-487 (with B.S. Rajput).
On stochastic integration by series of Wiener integrals, Applied Mathematics & Optimization 19 (1989), 137-155.
Continuity of certain random integral mappings and the uniform integrability of infinitely divisible measures,Teor. Verojatnost. i Primen. 33 (1988), 560-572 (with Z.J. Jurek).
Multilinear forms in Pareto-like random variables and product random measures, Coll. Math. (Dedie a M. Stanislaw Hartman), 51 (1987), 303-313 (with W.A. Woyczynski).
Bilinear random integrals, Dissertationes Mathematicae CCLIX , Polish Scientific Publications, Warsaw (1987).
Stochastic integral representation of stable processes with sample paths in Banach spaces, J. Multivar. Analysis 20 (1986), 277-302.
On Ito stochastic integration with respect to p-stable motion; inner clock, integrability of sample paths, double and multiple integrals , Annals of Probability 14 (1986), 271-286 (with W.A. Woyczynski).
Cylindrical measures on topological groups, Probability and Mathematical Statistics 6 (1985), 167-172 (with C. Ryll-Nardzewski).
Moment inequalities for real and vector p-stable stochastic integrals , Lecture Notes in Mathematics 1153 Springer-Verlag (1985), 369-386 (with W. A. Woyczynski).
Convergence of quadratic forms in p-stable random variables and p-radonifying operators, Annals of Probability 13 (1985), 885-897 (with S. Cambanis, and W.A. Woyczynski).
Random integrals and stable measures in Banach spaces, Bull. Acad. Polon. Sci. Math. 32 (1984), 363-373 (with E. Rowecka).
Product of random measures, multilinear random forms and multiple stochastic integrals, Lecture Notes in Mathematics 1084 Springer-Verlag (1984), 294-315 (with W.A. Woyczynski).
Random integrals of Banach space valued functions, Studia Math. 78 (1984), 15-38.
On the convolution of cylindrical measures, Bull. Acad. Polon. Sci. 25 (1982), 379-383.
Product random measures and double stochastic integrals, Lecture Notes in Mathematics 939 Springer-Verlag (1982), 181-199 (with J. Szulga).
The central limit theorems for dependent random vectors in Banach spaces , Lecture Notes in Mathematics 939 Springer-Verlag (1982), 157-180.
Remarks on Banach spaces of stable type, Probability and Math. Statistics 1 (1980), 67-71.
Some remarks on the central limit theorem in Banach spaces, Lecture Notes in Statistics 2 Springer-Verlag (1980), 324-357.
On the space of vector valued functions which are integrable with respect to the white noise, Coll. Math. 43 (1980), 183-201 (with Z. Suchanecki).
A Gaussian random integral of vector valued functions, Bull. Acad. Polon. Sci. 26 (1978), 437-439 (with Z. Suchanecki).
Weakly orthogonally additive functionals, white noise integrals and linear Gaussian stochastic processes, Pacific J. Math. 71 (1977), 159-171 (with W.A. Woyczynski).
The number of factorizations in an algebraic number field, Bull. Acad. Polon. Sci. 4 (1976), 821-826 (with J. Sliwa).
Invariance principle for Banach space valued random variables and under random partitions, Lecture Notes in Math. 526 Springer-Verlag (1976), 211-220.
Shift compactness, concentration function, and random sums of random vectors, Bull. Acad. Polon. Sci. 24 (1976), 1029-1033.
Weak compactness of laws of random sums of identically distributed random vectors in Banach spaces, Coll. Math. 35 (1976), 313-325.
Limit theorems for randomly indexed sums of random vectors , Coll. Math. 34 (1975), 91-107.
Return to Jan Rosinski - Home Page at UTKLast Modified June, 2014